Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pjblink

Icky Skin on Tetralysal 300 (Lymecyclin)

--------------------------------------------------------------------------------

300mg (1 tablet a day) Tetralysal for 2 months...

Ok, so i got pretty annoyed after a good summer, my skin started breaking out as i came back to uni (im 19, 2nd year of studies here in the UK).

Went to my GP, she's great and was very understanding. She understood id been suffering for way too long, so she put me on Antibiotics. As i said at the top, Tetralysal 300.

Ive always broken out around my jawline and upper cheeks. Sometimes between my eyes too.

I'm into my 3rd week of AB's and my skin just seems to have gone all...flat. Spots are still there, feeling a lot drier, and not coming to whiteheads - also, they don't hurt. Ive changed my soap to a renound good soap (Tesco's Pure Vegetable Soap) and it does wonders for my skin, feels smooth all day, but just looks awful, and it looked awful before i started with this soap too (just the other day).

Has anyone any ideas whether this be the weather, AB's or just, i dont know. I'm eating my greens and think im getting enough water!

Thanks for any replies!

Patrick

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×